# SDR QXEA2008121001233

- Difficulty date: December 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 16,304 hours, 13,055 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0150
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCA- NR 1 PROPELLER WILL NOT COME OUT OF FEATHER ON ENGINE START.  REPLACED NR 1 OVERSPEED GOVERNOR PER Q400 MM 61-20-26-000-801 + 61-20-26-400-801.  TESTS GOOD.  RETURNED TO SERVICE.
